# SDR QXEA200600581

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 6,039 hours, 5,775 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Warning Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GTF FLIGHT NR 2321: DURING LEVEL OFF AT 12000 'CABIN PRESS' MASTER WARNING ILLUMINATED.  CABIN WOULD NOT PRESSURIZE IN THE AUTO MODE.  CABIN PRESSURIZED BRIEFLY IN THE MANUAL MODE.  C/W EMERGENCY/ABNORMAL CHECKLIST.  MAINTENANCE INTERROGATED ECU.  FOUND FAULT CODE 4101 ECU ANG CHANNEL 1.  PERFORMED FIM TASK 21-60-00-810-843.  FAULT CLEARED.  NO DEFECTS NOTED.  PERFORMED FUNCTIONAL TEST PRESSURIZATION CONTROL IAW AMM TASK 21-31-00-720-801.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
